# SDR REXA2022060201042

- Difficulty date: May 27, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 29,943 hours, 20,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR (LH & RH) EMERGENCY LIGHTS INOP.	R/R AFT EXTERIOR (LH & RH) EMERGENCY LIGHT BULBS IAW CRJ 900 AMM 33-51-15. OPS CHECK GOOD. PN ON/OFF (LH & RH) # 8GH002473-08.
